Tylenol Tylenol Extra Strength Sinus Daytime eZ Tabs

40 Tablets

$16.99

Tylenol

Tylenol Extra Strength Sinus Daytime eZ Tabs

40 Tablets
Tylenol Extra Strength Sinus Daytime eZ Tabs is rated 2.5 out of 5 by 14.
  • y_2024, m_7, d_14, h_4
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_14
  • loc_en_CA, sid_5552, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 11.83ms
  • REVIEWS, PRODUCT

$16.99

+
Description
Effectively relieve your daytime sinus symptoms with Extra Strength Tylenol Sinus Daytime EZTABS(®). Each tablet contains 500 milligrams of acetaminophen for relief of sinus pain and headache and 5 milligrams of phenylephrine hydrochloride for nasal congestion relief. These caplets relieve sinus pain and pressure, sinus headaches, and sinus congestion, so you can feel comfortable during your day.

Directions: Adults (12 years and older): Take one to two tablets every four hours as needed. Do not exceed eight tablets per day.

Caution: Keep out of the reach of children. This package contains enough medication to seriously harm a child. Use the smallest effective dose. Do not take more than the recommended dose. Overdose may cause severe or possibly fatal liver damage. Consult a healthcare practitioner before use with other medications, including natural health products, prescription drugs, non-prescription drugs. Do not use with a monoamine oxidase inhibitor (MAOI) or for two weeks after stopping the MAOI. Use only on the advice of a doctor. Consult a doctor if symptoms last more than five days.
Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15 to 30°C (59 to 86°F). Protect from moisture.

In case of overdose: Contact a doctor or Poison Control Centre immediately, even if you do not notice any possible signs or symptoms, such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
Features
  • Relieves daytime sinus symptoms
  • For relief of sinus pain and pressure, sinus headache, and sinus congestion
  • Contains acetaminophen for pain relief
  • Contains phenylephrine hydrochloride for nasal decongestion
  • Easy to swallow tablets
Ingredients
Medicinal Ingredients (each light green tablet contains): Acetaminophen 500 mg, phenylephrine hydrochloride 5 mg. Non-Medicinal Ingredients: Carnauba wax, cellulose, corn starch, D&C Yellow #10, FD&C Blue #1, FD&C Blue #2, FD&C Red #40, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, sodium starch glycolate, titanium dioxide, triacetin.
Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
Rated 1 out of 5 by from What exactly is it supposed to do? Due to deadlines, work stops for no one. I took this in order to keep functioning. Absolutely no change 1 1/2 hours later. If anything, I am worse. Total waste and I can't take anything else now until this clears my system. Frustrating.
Date published: 2018-01-22
Rated 1 out of 5 by from Zero Relief Usually Tylenol is my go-to for anything else, so of course I grabbed Tylenol Sinus when my sinus' were congested/ blocked. Disappointed to say I've given them a fair chance, and found zero symptoms got better. Rip off for sure.
Date published: 2019-04-16
Rated 5 out of 5 by from The best Have been using this medication for well over 30yrs .It is the only medication that helps with my sinus congestion and gives me relief. Works greatl when I have to fly I take two capsules just before I get on the plane and it helps greatly with the cabin pressure.
Date published: 2017-01-21
Rated 2 out of 5 by from Scary reaction Within an hour of taking one tablet a few weeks ago I started to feel increasingly unwell and recognized signs of high blood pressure which I had previously experienced when pregnant (18yrs ago). I checked my vitals and my BP & HR were both elevated 154/95 BP & 130 HR with chest pains and general weakness/feeling unwell. Thankfully a visit to the ER did not show any signs of Heart attack and ecg & bloodwork appeared normal thankfully it did not lead to anything more serious but this was a very unusual occurrence which I’ve never experienced before with any acetaminophen/sinus/decongestant/antihistamine products.
Date published: 2023-05-26
Rated 5 out of 5 by from Worked fast and well I purchased the nighttime extra strength sinus Tylenol, it worked quickly clearing my plugged nose and lasted until morning , definitely recommend.
Date published: 2023-01-09
Rated 5 out of 5 by from I finally found help to keep breathing through my nose I have ongoing problems with congested / blocked sinuses and pressure headaches as a result. For a few weeks now I have been taking 2 daytime capsules spaced over the day, and one nighttime about half an hour before going to bed. The relief is not perfect but better than anything I have tried before. Thank you!
Date published: 2018-02-20
Rated 5 out of 5 by from the only pill that works for my blocked sinuses After trying several different over the counter pills, this is the one that works for my blocked sinuses. When the pollen season is coming, I make sure I have these pills with me.
Date published: 2019-05-05
Rated 1 out of 5 by from Did not work I have a head cold with sinus congestion, running nose and headache. I took a tablet at 5pm. It is now 9pm and I had no relief from my symptoms. I ran out of sinutab yesterday (which brought me relief with 1 tab for 6 hours) and trusted a Tylenol "sinus" product would be just as effective. It was not. Product was not expired. I'm actually very surprised and disappointed. I won't purchase this again.
Date published: 2019-03-14
  • y_2024, m_7, d_14, h_4
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_14
  • loc_en_CA, sid_5552, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 6.14ms
  • REVIEWS, PRODUCT